# SDR MALA040719

- Difficulty date: September 16, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- Aircraft time: 12,199 hours, 12,220 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 INSPECTION IN YYC, DAMAGE TO FUSELAGE SKIN AT FWD SERVICE DOOR HOLD OPEN LATCH.  MAINTENANCE REPAIRED IAW EO A53172.  AIRCRAFT RETURNED TO SERVICE 9/25/04.
